headerbanner
bestvaluenicotinegum600x60
generichayfever600x60

NUROFEN ZAVANCE TABLETS 72s

gray stars Be the first one to write a review
$19.99
SKU 2369990
Nurofen Zavance Tablets 72s helps to alleviate pain fast as it contains Sodium Ibuprofen which rapidly reaches the source of pain. Qty FREE International Delivery on all regular sized orders when you spend over $120.

Nurofen Zavance Tablets 72s


Achieve immediate relief from pain and inflammation with the help of Nurofen Zavance Tablets 72s. It contains fast acting ibuprofen to relieve pain and inflammation associated with headache, body pain, dental pain, period pain, sinus pain and fever.

Benefits:

  • Provides fast and effective temporary relief from pain and inflammation
  • Aids with headache, migraine and muscular pain
  • Assists with cold and flu symptoms
  • Relieves period pain, dental pain and sinus pain

Features:

  • Absorbed easily into your bloodstream
  • Works twice as fast as standard ibuprofen
  • Contains no gluten, wheat or lactose
  • Contains sucrose and has no preservatives

Ingredients:

It contains Sodium Ibuprofen Dihydrate 256mg (equiv. ibuprofen 200mg). It contains no gluten, wheat or lactose. It has no preservatives. It contains sucrose. It may be taken by breast feeding mothers.

Instructions:

This is suitable for adults and children 7 years old and above. For adults and children ages 12 years and above, take two (2) tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). For children ages 7 to 12 years old, take one (1) tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours). Do not give Nurofen Zavance tablets to children under 7 years. Nurofen for Children products are available. Take with water.

Warnings and precautions:

Make sure to read the label prior to use. Use only as directed. Do not exceed recommended dosages. Store in a cool dry place, away from direct sunlight and moisture. Keep out of reach and sight of children. Check the ingredients to determine if you are sensitive to any of the contents. Do not use beyond expiry date. Discontinue use if rashes, redness, itchiness or irritation is experienced.  

Buy one online at a great price.
Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.



You can read the full shipping policy here

Returns

When you shop with us we offer you this 60 DAY RISK FREE GUARANTEE so you know you can shop with confidence. More Here...

Pin It Bookmark and Share

Safe & Secure Online Shopping

Our website is protected by an SSL padlock so you get 100% Safe & Secure during website browsing and shopping.
Other items you might want to order:
  • Buy Otrivin Adult Nasal Spray 10ml
    OTRIVIN ADULT SPRAY 10ML
    $8.38
    An effective decongestant solution that clears a blocked nose within minutes by thinning out mucus. Ideal for temporary relief from symptoms of colds, flu, hayfever and sinusitis.
    2271060
  • PANADOL MINI 96 CAPSULES
    $15.17
    Panadol Mini 96 Capsules can be used to provide effective relief from headaches, muscle pain, backaches, osteoarthritis and toothaches, symptoms of colds and flu, period pain and migraine.
    2490579

What our customers have to say about us...

Chehiwei singapore online pharmacy review nz lane usa online pharmacy review nz bill jones review  nzonline pharmacy patty review online pharmacy

why buy from is?

whybuyfromus great safe speedy

 
ORDERS DISPATCHED FROM: TOP BRANDS FOR LESS C/O - SYDENHAM PHARMACY THE COLOMOBO MALL, COLOMBO ST, CHRISTCHURCH, NEW ZEALAND, 8023.
BUSINESS HOURS: MONDAY - FRIDAY: 9:00AM - 5:00PM (NEW ZEALAND STANDARD TIME).
arrows